Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 46, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 16, 2016, 9:33 PM MDT for Grant County, Morton County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 9:33 PM MDT (03:33 UTC)
- Expired
- Jun 16, 2016, 10:30 PM MDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Grant County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 46 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 10:00 PM MDT | HAIL 1.75 | 13 Se Flasher, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 3.6 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2745 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.1
The text
As transmitted.
582
WUUS53 KBIS 170333
SVRBIS
NDC037-059-170430-
/O.NEW.KBIS.SV.W.0046.160617T0333Z-160617T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1033 PM CDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1130 PM CDT/1030 PM MDT/
* AT 1033 PM CDT/933 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES SOUTHEAST OF FLASHER...OR 24 MILES NORTH OF
SELFRIDGE...MOVING NORTHEAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ST. ANTHONY AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BREIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4622 10121 4650 10125 4672 10090 4649 10059
4639 10083 4640 10086 4639 10087 4639 10088
4641 10088 4639 10092 4635 10094 4632 10098
4631 10100 4632 10101 4631 10101
TIME...MOT...LOC 0333Z 229DEG 14KT 4638 10108
HAIL...1.75IN
WIND...60MPH
$$
HARGROVE3 follow-up statements
552
WWUS53 KBIS 170359
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1059 PM CDT THU JUN 16 2016
NDC037-059-170430-
/O.CON.KBIS.SV.W.0046.000000T0000Z-160617T0430Z/
GRANT ND-MORTON ND-
1059 PM CDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR EASTERN GRANT AND SOUTHEASTERN MORTON
COUNTIES...
AT 1059 PM CDT/959 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 10
MILES NORTHEAST OF SHIELDS...OR 22 MILES NORTH OF SELFRIDGE...MOVING
EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN GRANT AND SOUTHEASTERN MORTON COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: BREIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4635 10123 4645 10116 4656 10099 4659 10080
4656 10069 4649 10059 4639 10083 4640 10086
4639 10087 4639 10088 4641 10088 4639 10092
4635 10094 4632 10098 4631 10100 4632 10101
4631 10101 4622 10121
TIME...MOT...LOC 0359Z 258DEG 9KT 4636 10102
HAIL...1.00IN
WIND...60MPH
$$
JONES897
WWUS53 KBIS 170414
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1114 PM CDT THU JUN 16 2016
NDC037-059-170430-
/O.CON.KBIS.SV.W.0046.000000T0000Z-160617T0430Z/
GRANT ND-MORTON ND-
1114 PM CDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR EASTERN GRANT AND SOUTHEASTERN MORTON
COUNTIES...
AT 1113 PM CDT/1013 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES WEST OF SOLEN...OR 22 MILES NORTH OF SELFRIDGE...MOVING
NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREIEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4635 10118 4644 10114 4652 10100 4651 10087
4642 10076 4639 10083 4640 10086 4639 10087
4639 10088 4641 10088 4639 10092 4635 10094
4632 10098 4631 10100 4632 10101 4631 10101
4626 10111
TIME...MOT...LOC 0413Z 235DEG 9KT 4637 10098
HAIL...1.00IN
WIND...60MPH
$$
AYD406
WWUS53 KBIS 170422
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1122 PM CDT THU JUN 16 2016
NDC037-059-170432-
/O.EXP.KBIS.SV.W.0046.000000T0000Z-160617T0430Z/
GRANT ND-MORTON ND-
1122 PM CDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GRANT AND SOUTHEASTERN
MORTON COUNTIES WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4635 10118 4644 10114 4652 10100 4651 10087
4642 10076 4639 10083 4640 10086 4639 10087
4639 10088 4641 10088 4639 10092 4635 10094
4632 10098 4631 10100 4632 10101 4631 10101
4626 10111
TIME...MOT...LOC 0421Z 229DEG 14KT 4637 10098
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:09 PM MDT, 24 minutes earlier.
Area forecast discussion, Jun 16, 9:09 PM MDT, 24 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 1009 PM CDT THU JUN 16 2016 .UPDATE... Issued at 1004 PM CDT Thu Jun 16 2016 Strong thunderstorms continue south central. Heavy rain possible. UPDATE Issued at 644 PM CDT Thu Jun 16 2016 Latest satellite images show cu field beginning to erode the cap. Expect thunderstorm development shortly across south central North Dakota. && .SHORT TERM...(This evening through Friday) Issued at 330 PM CDT Thu Jun 16 2016 At the surface, an upper level low is located over northern Alberta, ejecting a shortwave north into Saskatchewan and Manitoba. This wave was responsible for the scattered showers and thunderstorms near the Canadian border earlier this morning that have since moved north out of the state. Over on the west coast of the CONUS, a deepening trough will be the focus of this afternoon's showers and thunderstorms over parts of western and central North Dakota. A visible short wave on water vapor located over the southern Black Hills of South Dakota will begin to nudge into southwestern North Dakota, where a surface low and a plethora of boundaries are present. While most models show ample bulk and low level shear coupled with plenty of CAPE over the forecast area, an elevated mixed layer is currently providing high temperatures in the H8 and H7 levels, keeping a stout cap in place. This cap should remain strong through the afternoon until a cold front approaches with a push of mid level western air that will aid in cooling the mid-level temperatures slightly. The global models and the NAM hold off widespread convection until well after 00-03z but the latest iterations of the HRRR and other CAMs have been a bit more aggressive, initiating isolated supercells just west of the Missouri river by the 23-01z time frame. So, at this point we are in a holding pattern and enjoying the waiting game. If storms can realize the impressive environment without suffering from the cap suppression, storms will have the potential to produce some large hail, damaging wind gusts, and even a condition threat of a brief tornado given some elevated low level shear eventually as the low level jet kicks in around sunset. This is a very conditional forecast with quite a bit on uncertainty, and one we will have to keep monitoring through the night. .LONG TERM...(Friday night through Thursday) Issued at 330 PM CDT Thu Jun 16 2016 As the pattern keeps the region in a southwest flow regime, nearly daily chances of thunderstorms will be possible throughout the weekend, starting with a potential MCS overnight Friday into Saturday morning. Saturday is looking potentially like the most interesting severe setup of the period thus far, with some of the most impressive parameter space we've seen forecast this season by all the major models. Still lots off questions with strong capping, timing, and small scale details. However, we will have to closely monitor this one as if models remain constant, all severe weather hazards could be possible during the late afternoon and evening/overnight hours. More details should be nailed down in the coming days. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 1137 AM CDT Thu Jun 16 2016 A cold front will slide from west to east this evening. A line of thunderstorms is expected to develop from just east of KMOT south to KBIS between 00z and 03z Friday, then shift into KJMS after 03z Friday. MVFR cigs expected at KJMS from after 09z. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...WAA SHORT TERM...ZH LONG TERM...ZH AVIATION...KS
Hazardous weather outlook, Jun 16, 6:00 PM MDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 700 PM CDT THU JUN 16 2016 NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-180000- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 700 PM CDT THU JUN 16 2016 /600 PM MDT THU JUN 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THROUGH TONIGHT...SEVERE THUNDERSTORMS ARE POSSIBLE IN CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. HEAVY RAIN IS ALSO POSSIBLE WITH ANY STORMS THAT OCCUR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE FRIDAY NIGHT...SATURDAY...AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE FROM LATE THIS AFTERNOON THROUGH TONIGHT. THUNDERSTORM DEVELOPMENT IS MOST LIKELY AFTER 6 PM CDT. IT WILL TAKE UNTIL THEN FOR DAYTIME HEATING AND LIFTING FROM A WEAK COLD FRONT TO FINALLY BREAK A CAPPING INVERSION. INSTABILITY AND WIND SHEAR WILL BE FAVORABLE FOR SEVERE WEATHER ONCE STORMS DEVELOP. NDZ001-009-017-018-031>033-040-041-043-044-180000- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 700 PM CDT THU JUN 16 2016 /600 PM MDT THU JUN 16 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS IN SOUTHWEST NORTH DAKOTA LATE TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN AND CENTRAL NORTH DAKOTA LATE FRIDAY NIGHT...SATURDAY...AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WAA
In the hours before
Special weather statement, Jun 16, 6:45 PM MDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 745 PM CDT THU JUN 16 2016 NDZ020-021-034-035-170130- OLIVER ND-MORTON ND-BURLEIGH ND-MCLEAN ND- 745 PM CDT THU JUN 16 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MCLEAN... SOUTHEASTERN OLIVER...NORTHWESTERN BURLEIGH AND NORTH CENTRAL MORTON COUNTIES UNTIL 830 PM CDT... AT 744 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAKE HARMON...OR 12 MILES NORTH OF MANDAN...MOVING NORTHEAST AT 35 MPH. WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILTON...REGAN...CROSS RANCH STATE PARK...LAKE HARMON...BALDWIN... DOUBLE DITCH INDIAN VILLAGE...PRICE AND SANGER. LAT...LON 4688 10091 4697 10114 4737 10091 4721 10047 TIME...MOT...LOC 0044Z 212DEG 32KT 4700 10096 ABELING
Special weather statement, Jun 16, 7:13 PM MDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
813 PM CDT THU JUN 16 2016
NDZ034-170145-
MORTON ND-
813 PM CDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORTON COUNTY UNTIL 845
PM CDT...
AT 812 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF FLASHER...OR 23 MILES SOUTHWEST OF MANDAN...MOVING
NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FISH CREEK DAM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4651 10130 4663 10130 4663 10132 4678 10123
4664 10090 4645 10114
TIME...MOT...LOC 0112Z 208DEG 11KT 4657 10120
ABELINGSpecial weather statement, Jun 16, 9:02 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1002 PM CDT THU JUN 16 2016
NDZ034-035-170330-
MORTON ND-BURLEIGH ND-
1002 PM CDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BURLEIGH AND
NORTHEASTERN MORTON COUNTIES UNTIL 1030 PM CDT...
AT 1002 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER MANDAN...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...LINCOLN...MENOKEN...
MCDOWELL DAM RECREATION AREA...LAKE HARMON...
DOUBLE DITCH INDIAN VILLAGE...
FORT ABRAHAM LINCOLN STATE PARK AND UNIVERSITY OF MARY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4677 10110 4699 10094 4701 10088 4706 10088
4681 10044 4667 10091
TIME...MOT...LOC 0302Z 229DEG 19KT 4678 10090
HARGROVEThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:45 PM MDT | Special Weather Statement | BIS | Burleigh | 45 min |
| Jun 16, 7:13 PM MDT | Special Weather Statement | BIS | Morton | 32 min |
| Jun 16, 7:47 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 58 min |
| Jun 16, 8:08 PM MDT | Severe Thunderstorm Warning | BIS | Morton | 52 min |
| Jun 16, 8:42 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 63 min |
| Jun 16, 9:02 PM MDT | Special Weather Statement | BIS | Burleigh | 28 min |
| Jun 16, 9:37 PM MDT | Areal Flood Advisory | BIS | Grant, Morton | 5 hr |
| Jun 16, 10:29 PM MDT | Special Weather Statement | BIS | Sioux | 31 min |
| Jun 16, 11:55 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Slope | 65 min |
| Jun 17, 12:01 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 59 min |
| Jun 17, 12:43 AM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Hettinger, Slope, Stark | 62 min |
| Jun 17, 12:58 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton | 49 min |
| Jun 17, 1:30 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 60 min |
| Jun 17, 1:57 AM MDT | Tornado Warning | BIS | Grant, Hettinger | 33 min |
| Jun 17, 2:28 AM MDT | Severe Thunderstorm Warning | BIS | Grant, Morton, Oliver | 47 min |
| Jun 17, 2:58 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton, Oliver | 62 min |
| Jun 17, 3:47 AM MDT | Special Weather Statement | BIS | Wells | 28 min |
| Jun 17, 3:57 AM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 63 min |
| Jun 17, 5:01 AM MDT | Special Weather Statement | BIS | Foster, Stutsman, Wells | 59 min |
| Jun 17, 5:19 AM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 56 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.